MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Model Number AM3090
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device, probable cause is unable to be determined.
 
Event or Problem Description
It was reported that, on an unknown date, a 10" ext set w/3-port nanoclave® manifold, check valve, clamp, luer lock broke off the left femoral central access when the registered nurse (rn) attempted to disconnect a midazolam infusion in order to change the syringe/tubing.This caused back up of blood from the patient into the multi connector.The patient had norepinephrine infusing at the time and subsequently had a drop in blood pressure (map 50 mmhg).The rn administered a bolus of norepinephrine.The initial reporter entered the room and assisted with transferring a norepinephrine infusion directly to the access port as an increase in infusion was required.A new multi-connector was primed and attached for all infusions.The carrier fluid required to be increased temporarily to facilitate the infusion of vasoactive meds.Once the patient¿s blood pressure (bp) stabilized, the rn was able to return norepinephrine and carrier fluids to previous rates.No additional information is available at this time.

Brand Name
10" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key15490164
Report Number9617594-2022-00281
Device Sequence Number16615700
Product Code FMG
UDI-Device Identifier00887709080799
UDI-Public(01)00887709080799(17)250601(10)4878904
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberAM3090
Device Catalogue NumberAM3090
Device Lot Number4878904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARRIER FLUID, UKN MFR; FEMORAL CENTRAL ACCESS, UKN MFR; MIDAZOLAM, UKN MFR; NOREPINEPHRINE, UKN MFR
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown